Elastic constants of garnets

Ramachandra Rao, B. (1945) Elastic constants of garnets Proceedings of the Indian Academy of Sciences, Section A, 22 (3). pp. 194-198. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/22/3/194-198/...

Related URL: http://dx.doi.org/10.1007/BF03170929


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:32791
Deposited On:21 Mar 2011 12:26
Last Modified:17 May 2016 15:39

Repository Staff Only: item control page